Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Does Takeing Tylenol decrease the movement of the baby

Yesterday i went fishing and spent from 10am to 6pm out in the sun and i got really burnt I took some tylenol today and i have felt him move very littel today should i call my doctor and why wouldnt he move?

 
newmom183

Asked by newmom183 at 3:19 PM on Jun. 29, 2009 in Pregnancy

Level 1 (0 Credits)
This question is closed.
Answers (2)
  • Ok, Tylenol doesnt have caffeine in it, first of all. And no it shouldnt effect the movement of your baby. He may just be having a lazy day. If he is still moving he's ok. If you are really worried call your dr and they will let you know how to do a kick count.
    abbynzachsmommy

    Answer by abbynzachsmommy at 4:15 PM on Jun. 29, 2009

  • If anything, Tylenol would make your baby move more because it has caffeine in it. I have heard sunburns cause the baby to be slow though in the belly because they are so warm from the extra body heat being produced by the burn. I would call your doctor just to be sure :)
    kadens_momma_15

    Answer by kadens_momma_15 at 3:41 PM on Jun. 29, 2009

Next question in Pregnancy
Implanon vs Mirena

Next question overall (Home & Garden)
cleaning with vinegar.....

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN